# SDR BUEA20180301001

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 27,646 hours, 24,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Fod
- Location: Nr 2 Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOT REPORTED A STRONG ELECTRICAL BURNING TYPE ODOR IN THE COCKPIT. TAKEOFF ABORTED.  ACFT RETURNED TO GATE UNEVENTFULLY. NO CREW OXYGEN WAS UTILIZED. MAINTENANCE FOUND  A SMALL PIECE OF RUBBER IN THE NR 2 ACM DUCTING.  REMOVED AND AIRCRAFT AND AIRCRAFT RTS.
